# SDR SWAA961340

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2330127
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND EMERGENCY EXIT LIGHT ASSEMBLY ABOVE FWD SERVICE DOOR INOP.  REPLACED PER BOEING M/M.
